# SDR DHL2007367506

- Difficulty date: August 7, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT ATTACHMENT FITTING AT FR. 54.2 BEAM NUMBER LH-5 NUMBER 21 MEASURED .038 AN IS OUT OF LIMITS.  REMOVED SEAT TRACK ATTACHMENT FITTING AT FR 54.2 NR LH-5 NR 21 IAW A300 SRM 51-30-00 AN SB 94FS494-53-12 R1.  MEASURED SEAT TRACK ATTACHMENT FITTING .038 FOUND OUT OF LIMITS PER SB 94FS494-53-12 R1.  INSTALLED SEAT TRACK ATTACHMENT FITTING AT FR 54.2 BEAM NR LH5 NR 21 IAW A300 SRM 51-30-00 AN SB 94FS494-53-12 R1.
